Jump to content

Search the Community

Showing results for tags 'tardive akathisia'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello all. Lost my Mom in 2011 which sent me into a tailspin of anxiety and severe weight loss due to lack of appetite. Was put on Paxil 12.5 mg. It was a nightmare but I was able to taper off using 5% drops. It took a long time but I made it and have had nine good years of being "normal". In October 2021 our only son left home to start his first job in another state. He was homeschooled and then home every night from college. The last two years all of his classes were at home online. His leaving has affected me and the anxiety and panic attacks returned along with the lack of appetite. In December my dad was taken into the hospital very ill and subsequently died. He was in England and I'm in the US. He had liver cancer. I've been doing my best for him from so far away. unable to travel due to Covid and responsibilities here (farm animals). My husband was away at the time so on top of the panic attacks I was already experiencing I was having to keep up the farm work and deal with the hospital and then his death. It's been such a trauma. I've gone from 117 lbs down to 96lbs. Still no appetite every day is a struggle to eat. I don't want to go back on SSRIs. Around January 12th I asked for something for anxiety and the doc put me on Buspirone 5mg . It hasn't helped. January 20 th she increased the dose to 7.5mg. I started having waves of cold and then profuse sweating. January 28th I called the doctor and she told me to go back to the 5mg dose "for a few days". I'm having constant anxiety/panic and shake all the time, The lack of appetite is making it worse. I worry about eating all day long. Having to push food down even though I have no interest in it. It's so hard. I start meeting with an online therapist (local but online for now) tomorrow afternoon. I hope she can help me. I'm getting to the end of my rope. Can hardly function, Husband is having to do almost all of the farm chores. I can barely manage to keep the fire going and the dishes washed. THere's also the stress of sorting out my dads estate in England. I do have someone over there to help with that but it's still a huge stressor. I don't want to go back on an SSRI and afraid to increase the dosage on the Buspirone. I just want to get better but don't know how.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy